MathSciNet Relay Station
MathSciNet bibliographic data
MR2969844 68M11 (34D20 34D23 68N99)
Yang, Lu-Xing; Yang, Xiaofan; Zhu, Qingyi; Wen, Luosheng A computer virus model with graded cure rates. Nonlinear Anal. Real World Appl. 14 (2013), no. 1, 414–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement